MAUDE Adverse Event Report: ASPEN SURGICAL PRODUCTS, INC. GREENBERG® RETRACTOR, LONG ARM, 9 1/2 IN, 241 MM; GREENBERG RETRACTOR

ASPEN SURGICAL PRODUCTS, INC. GREENBERG® RETRACTOR, LONG ARM, 9 1/2 IN, 241 MM; GREENBERG RETRACTOR
Model Number 50-1509
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation.The part was soaded in instrument milk and then forcibly tightened to be released from the current position.It was discovered that the thumbnut was stuck in the untighten position due to excessive pressure on the drawbar (screw in the middle of the thumbnut) caused by the thumbnut being turned counterclockwise beyond the stop point.The device is now able to function as intended as long as the thumbnut is not overturned.The root cause is customer mishandling.This should be considered the final report.If any additional relevant information is identified it will be submitted in a supplemental report.
 
Event or Problem Description
Complainant alleges "(b)(6) has a greenberg arm that they purchased last year is now frozen.Part #50-1509.".

Brand Name
GREENBERG® RETRACTOR, LONG ARM, 9 1/2 IN, 241 MM
Common Device Name
GREENBERG RETRACTOR
Manufacturer (Section D)
ASPEN SURGICAL PRODUCTS, INC.
6945 southbelt dr se
caledonia MI 49316
Manufacturer Contact
terry hall
6945 southbelt dr se
caledonia, MI 49316
6166987100
MDR Report Key24390908
Report Number3002750084-2026-00017
Device Sequence Number10504681
Product Code GZT
UDI-Device Identifier00887482017289
UDI-Public00887482017289
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number50-1509
Device Lot NumberR003S361/19
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/30/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Initial Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown